MAUDE Adverse Event Report: RESPIRONICS, INC. BIPAP AVAPS C SERIES; VENTILATOR, CONTINUOUS, NON-LIFE-SUPPORTING

RESPIRONICS, INC. BIPAP AVAPS C SERIES; VENTILATOR, CONTINUOUS, NON-LIFE-SUPPORTING
Model Number 1167P
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Cancer (3262)
Date of Event 11/03/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H3 other text : device not returned to the manufacturer.
 
Event or Problem Description
The manufacturer received information alleging that a 67-year-old patient suffering from chronic obstructive pulmonary disease received a diagnosis of a lung mass following the use of a ventilator.It was reported that the mass in the lungs for the patient was ninety percent (90%) lung cancer and reached a size of three to five centimeters (3-5 cm).No additional clinical information or medical intervention has been specified at this time.The manufacturer's investigation is ongoing.A follow-up report will be submitted when the manufacturer's investigation is complete.

Brand Name
BIPAP AVAPS C SERIES
Common Device Name
VENTILATOR, CONTINUOUS, NON-LIFE-SUPPORTING
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
kimberly shelly
6501 living place
pittsburgh, PA 15208
4125423300
MDR Report Key18140283
Report Number2518422-2023-30221
Device Sequence Number7991764
Product Code MNS
UDI-Device Identifier00606959039261
UDI-Public00606959039261
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K092818
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number1167P
Device Catalogue Number1167P
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/03/2023
Initial Report FDA Received Date11/15/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/18/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age67 YR
Patient SexUnknown